Vol. 11, No. 6, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Distinguished-root formulas for generalized Calabi–Yau hypersurfaces

Alan Adolphson and Steven Sperber

Vol. 11 (2017), No. 6, 1317–1356
Abstract

By a “generalized Calabi–Yau hypersurface” we mean a hypersurface in n of degree d dividing n + 1. The zeta function of a generic such hypersurface has a reciprocal root distinguished by minimal p-divisibility. We study the p-adic variation of that distinguished root in a family and show that it equals the product of an appropriate power of p times a product of special values of a certain p-adic analytic function . That function is the p-adic analytic continuation of the ratio F(Λ)F(Λp), where F(Λ) is a solution of the A-hypergeometric system of differential equations corresponding to the Picard–Fuchs equation of the family.

Keywords
zeta function, Calabi–Yau, $A$-hypergeometric system, $p$-adic analytic function
Mathematical Subject Classification 2010
Primary: 11G25
Secondary: 14G15
Milestones
Received: 30 March 2016
Revised: 20 February 2017
Accepted: 21 April 2017
Published: 16 August 2017
Authors
Alan Adolphson
Department of Mathematics
Oklahoma State University
Stillwater, OK
United States
Steven Sperber
School of Mathematics
University of Minnesota
Minneapolis, MN
United States